# SDR DALA2019060303383

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 84,624 hours, 37,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C, FOUND AFT CABIN EMERGENCY LIGHTS INOPERATIVE.   R/R BOTH LT AND RT AFT CABIN (M736 AND M737) EMERGENCY LIGHT BATTERY PACKS IAW B757 AMM 33-51.
